Number of Recurring Cycles.

S. Parameswaran

Monatshefte für Mathematik (1956)

  • Volume: 60, page 183-189
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Parameswaran, S.. "Number of Recurring Cycles.." Monatshefte für Mathematik 60 (1956): 183-189. <>.

author = {Parameswaran, S.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {183-189},
title = {Number of Recurring Cycles.},
url = {},
volume = {60},
year = {1956},

AU - Parameswaran, S.
TI - Number of Recurring Cycles.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 183
EP - 189
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.